# SDR A6WA201441205

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FS 374 TO 409+128 HAS CORROSION.  R & R SEAT TRACK RBL FS 409+128 IAW SRM 53-01-11.
